Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hula-hoop95

Member
  • Total Reviews

    0
  • Content Count

    14
  • Joined

  • Last visited

Community Reputation

0 Neutral

About hula-hoop95

  • Rank
    New Member

Profile Information

  • Gender
    Male
  1. Hello everyone, I've been on Accutane for nearly 7 months now however only on half dose(20Mg) as i am supposed to be taking 40 mg but once i went up to 30 mg my face went really bad i've already suffered with A reaaaaaaaly bad IB and it's left alot of scarring. My face is not really clearing up that well i have a really bad cyst on my face at the mo and i cant face going going to school as its so demoralising, im sure alot of you reading this have been in the same position and so i just want s
  2. hi Mathias, im 16 too and have severe acne, i have been taking accutane for 7 months now but at a reduced amount then i am supposed to be. However i don't want to scare you off taking Accutane as it is a amazing drug but when I first started taking it my IB was horrendous seriouly.. i got really red persistent cystic acne all across my jaw line, I never had anything like this before and felt so down, but after a month or 2 of the Ib my face was a lot less oily and it made me think that the accu
  3. hi mate, i think after reading this it sounds like twice a day sounds better for you, however if you do start doing twice a day and it seems to get worse then go back down to once just try different things out and see what works best for you as everyone is different.I am also 16 and have bad acne and after looking at your pic it really isn;t that noticeable at all. Hope everything works out for you.
  4. Hi all, Just wondered in your opinion is it better to do a bigger dose for a shorter period or a smaller dose for a longer period? cheers.
  5. thanks for the quick response. alright sounds good again thanks.
  6. hi guys, just wondered if i drank alcohol (over xmas) whilst on accutane what would happen? im only on 20 mg per day at the mo and im taking steroids for inflammatory? cheers luke.
  7. thank you guys i see what you're coming from chris.
  8. hi guys, basically i've started my accutane journey around about 5 months ago, however i am supposed to be taking 30-40 Mg a day but cant face it as i have tried 30 and my face just goes crazy! i am taking 20 t the mo and have been for most of my course, at the mo my face is deffinetely 100% worse then what it was before and i am getting pretty depressed and not seeing any results at all, i have an appoinment tomoz at the derm. But i dont really know where to go from here? someone please help me
  9. sorry i was meant to put 20 mg a day my bad anyway i've been using aloe vera facewash and some aquaeous(I think thats how you spell it) cream and they have both helped me a bit cant wait till they go! thanks guys
  10. Ok thanks for the quick reply, i guess il just grin and bare it for the mo! thanks again.
  11. Hi there, it is the same with me mine do too put kine dont go down after good luck!
  12. Hi guys I'v started my accutane journey 2 weeks ago and my face has well..exploded its at least 3 times worse! i was just wondering if anyone could hazard a guess of when it might start going down... Im on 10Mg per day thanks!
×